Institut de Mathématiques de Luminy


Files Type
  Ferenczi Sébastien.
The self-dual induction for every interval exchange transformation.
Preprint, 2012.
  Ferenczi Sébastien, Zamboni Luca Q.
Clustering words.
Soumis, arXiv 1204.1541, 2012.
  Ferenczi Sébastien.
Billiards in regular 2n-gons and the self-dual induction.
Soumis, 2012.
2012 Ferenczi Sébastien.
Dynamical generalizations of the Lagrange spectrum.
J. Anal. Math. 118, no. 1, 19--53, october 2012.
  Ferenczi Sébastien, Hubert Pascal.
Three complexity functions.
RAIRO Theor. Inform. Appl. 46, no. 1, 67--76, 2012.
2011 Cassaigne Julien, Ferenczi Sébastien, Zamboni Luca Q.
Combinatorial trees arising in the study of interval exchange transformations.
European J. Combin. 32, no. 8, 1428--1444, 2011.
  Ferenczi Sébastien, Zamboni Luca Q.
Eigenvalues and simplicity of interval exchange transformations.
Ann. Sci. Éc. Norm. Supér. (4) 44, no. 3, 361--392, 2011.
2010 Ferenczi Sébastien, Monteil Thierry.
Infinite words with uniform frequencies, and invariant measures.
Combinatorics, automata and number theory, 373--409, Encyclopedia Math. Appl., 135, Cambridge Univ. Press, Cambridge, 2010
  Ferenczi Sébastien, Zamboni Luca Q.
Structure of K-interval exchange transformations: induction, trajectories, and distance theorems.
J. Anal. Math. 112, 289--328, 2010.
2009 Ferenczi Sébastien, Fisher Albert, Talet Marina.
Minimality and unique ergodicity for adic transformations
Journal d'Analyse Mathématique, Vol. 109, No. 1., pp. 1-31, October 2009.
  Ferenczi Sébastien, da Rocha Luiz Fernando C.
A self-dual induction for three-interval exchange transformations.
Dyn. Syst. 24, no. 3, 393–412, 2009.
2008 Cassaigne Julien, Ferenczi Sébastien, Messaoudi Ali.
Weak mixing and eigenvalues for Arnoux-Rauzy sequences.
Ann. Inst. Fourier (Grenoble) 58, no. 6, 1983--2005, 2008.
  Ferenczi Sébastien, Zamboni Luca Q.
Languages of k-interval exchange transformations.
Bull. Lond. Math. Soc. 40, no. 4, 705--714, 2008.

Ferenczi Sébastien, Park Kyewon Koh.
Entropy dimensions and a class of constructive examples.
Discrete Contin. Dyn. Syst. 17, no. 1, 133--141, 2007.

2006 Ferenczi Sébastien.
Substitution dynamical systems on infinite alphabets. Numération, pavages, substitutions.
Ann. Inst. Fourier (Grenoble) 56, no. 7, 2315--2343, 2006.
2005 Berthé Valérie, Ferenczi Sébastien, Zamboni Luca Q.
Interactions between dynamics, arithmetics and combinatorics: the good, the bad, and the ugly.
Algebraic and topological dynamics, 333--364, Contemp. Math., 385, Amer. Math. Soc., Providence, RI, 2005.
  Ferenczi Sébastien, Holton Charles, Zamboni Luca Q.
Joinings of three-interval exchange transformations.
Ergodic Theory Dynam. Systems 25, no. 2, 483--502, 2005.
2004 Ferenczi Sébastien, Holton Charles, Zamboni Luca Q.
Structure of three-interval exchange transformations. III. Ergodic and spectral properties.
J. Anal. Math. 93, 103--138, 2004.
2003 Ferenczi Sébastien, Holton Charles, Zamboni Luca Q.
Structure of three-interval exchange transformations. II. A combinatorial description of the trajectories.
J. Anal. Math. 89, 239--276, 2003.
2002 Pytheas-Fogg N. (edited by Berthé V., Ferenczi S., Mauduit C., Siegel A).
Substitutions in Dynamics, Arithmetics and Combinatorics.
Lectures Notes in Mathematics 1794, Springer-Verlag, Berlin. xviii+402 pp. ISBN: 3-540-44141-7, 2002.
  Ferenczi Sébastien.
Substitutions and symbolic dynamical systems.
Substitutions in dynamics, arithmetics and combinatorics, 101--142, Lecture Notes in Math., 1794, Springer, Berlin, 2002.
2001 Ferenczi Sébastien, Holton C., Zamboni, Luca.
Structure of three interval exchange transformations. I. An arithmetic study.
Ann. Inst. Fourier (Grenoble) 51, no. 4, 861--901, 2001.
2000 Cassaigne Julien, Ferenczi Sébastien, Mauduit Christian, Rivat Joël and Sárközy András.
On finite pseudorandom binary sequences. IV (The Liouville function, II).
Acta Arithmetica 95, 343--359
, 2000
  Cassaigne Julien, Ferenczi Sébastien and Zamboni Luca.
Imbalances in Arnoux-Rauzy sequences.
Annales de l'Institut Fourier 50, 1265--1276, 2000
1999 Ferenczi Sébastien and Kasa Zoltan.
Complexity for finite factors of infinite sequences.
WORDS (Rouen, 1997). Theoret. Comput. Sci. 218, no. 1, 177--195, 1999
  Berthé Valérie, Ferenczi Sébastien and Tchekhovaya Natalyia.
Covering numbers : arithmetics and dynamics for rotations and interval exchanges.
Journal Analyse Mathématique, 79, pp.1--31
, 1999

  Cassaigne Julien, Ferenczi Sébastien, Mauduit Christian, Rivat Joël and Sárközy András.
On finite pseudorandom binary sequences, III (The Liouville function, I).
Acta Arithmetica, vol.87, no.4, pp.367-390
, 1999
  Ferenczi Sébastien.
Complexity of sequences and dynamical systems.
Combinatorics and number theory (Tiruchirappalli, 1996). Discrete Math. 206, no. 1-3, 145--154, 1999
  Arnoux Pierre, Ferenczi Sébastien and Hubert Pascal.
Trajectories of rotations.
Acta Arithmetica 87, n° 3, pp.209-217
, 1999

1997 Ferenczi Sébastien.
Systems of finite rank.
Colloq. Math. 73, no. 1, 35--65, 1997
  Ferenczi Sébastien and Mauduit Christian.
Transcendence of numbers with a low complexity expansion.
J. Number Theory 67, no. 2, 146--161, 1997
  Ferenczi Sébastien.
Measure-theoretic complexity of ergodic systems.
Israel J. Math. 100, 189--207, 1997
1996 Ferenczi Sébastien
Rank and symbolic complexity,
Ergodic Theory Dynam. Systems 16, no. 4, 663--682, 1996
  Ferenczi Sébastien, Mauduit Christian and Nogueira Arnaldo
Substitution dynamical systems: algebraic characterization of eigenvalues,
Ann. Sci. École Norm. Sup. (4) 29, no. 4, 519--533, 1996
1995 Ferenczi Sébastien and Kaminski B.
Zero entropy and directional Bernoullicity of a Gaussian Z2-action,
Proc. Amer. Math. Soc. 123, no. 10, 3079--3083, 1995
  Ferenczi Sébastien
Les transformations de Chacon : combinatoire, structure géométrique, lien avec les systèmes de complexité 2n+1 [Chacon transformations : combinatorics, geometric structure, relation with systems of complexity 2n+1],
Bull. Soc. Math. France 123, no. 2, 271--292, 1995
  Ferenczi Sébastien, Kwiatkowski Jan and Mauduit Christian
A density theorem for (multiplicity, rank) pairs,
J. Anal. Math. 65, 45--75, 1995
1994 Ferenczi Sébastien
Tiling and local rank properties of the Morse sequence,
Theoret. Comput. Sci. 129, no. 2, 369--383, 1994
1992 Ferenczi Sébastien
Bounded remainder sets,
Acta Arith. 61, no. 4, 319--326, 1992
  Ferenczi Sébastien, Kwiatkowski Jan
Rank and spectral multiplicity,
Studia Math. 102, no. 2, 121--144, 1992
  Ferenczi Sébastien
Tiling the Morse sequence,
Discrete mathematics and applications to computer science (Marseille, 1989). Theoret. Comput. Sci. 94, no. 2, 215--221, 1992
1991 Ferenczi Sébastien and Lemanczyk Mariusz
Rank is not a spectral invariant,
Studia Math. 98, no. 3, 227--230, 1991
1985 Ferenczi Sébastien
Systèmes de rang un gauche [Funny rank-one systems],
Ann. Inst. H. Poincaré Probab. Statist. 21, no. 2, 177--186, 1985
1984 Ferenczi Sébastien
Systèmes localement de rang un [Systems of local rank one],
Ann. Inst. H. Poincaré Probab. Statist. 20, no. 1, 35--51, 1984
1982 Ferenczi Sébastien
Existence d'un générateur suivant une sous-suite de densité supérieure nulle [Existence of a generator with respect to a subsequence of upper density zero],
Israel J. Math. 42, no. 4, 334--342, 1982

Last update : april 25, 2013, EL.